# SDR CA131118001

- Difficulty date: November 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 68,103 hours
- Engine: Pwa JT15D5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT USED EMERGENCY PROCEDURE DUE OIL ODOR IN THE CABIN UNDER UNKNOWN CIRCUMSTANCES, NO DETAILS AVAILABLE.  IT WAS THE FIRST FLIGHT AFTER ENGINE INSTALLATION.  DURING THE ON GROUND INSPECTION, TRACES OF OIL WAS OBSERVED IN THE BY-PASS DUCT.
